Recommended Posts

Hi this is my second time doing whole30 and I am almost two weeks in. I have noticed that my system/body is "cleaner" so my pain and post-lung transplant medications are making me EXTREMELY constipated. Normally, constipation is a main side effect of these medications but always seems much worse while doing whole30. I also have Gastroparesis (slow digestion) and was told by doctors/dieticians to avoid too much fibre because of this. 

I also have been walking more than ever so I don't think mobility is a problem. 

Any ideas or things that can help? 

Thank you!

Link to post
Share on other sites
  • Moderators

This might be something to discuss with your doctor, especially if you plan to eat close to this way long term. They might have good long term solutions that we wouldn't necessarily know about or recommendations for the best otc meds for occasional use if you feel you need them.

In general, make sure you're drinking plenty of water, and that you're having a serving or two of fat at each meal. 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...